RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2001, Volume 4, Pages 243–258 (Mi tdm67)  

This article is cited in 1 scientific paper (total in 1 paper)

Divisibility properties of points on elliptic curves over finite field

V. E. Tarakanov


Full text: PDF file (872 kB)

Document Type: Article

Citation: V. E. Tarakanov, “Divisibility properties of points on elliptic curves over finite field”, Tr. Diskr. Mat., 4, Fizmatlit, Moscow, 2001, 243–258

Citation in format AMSBIB
\Bibitem{Tar01}
\by V.~E.~Tarakanov
\paper Divisibility properties of points on elliptic curves over finite field
\serial Tr. Diskr. Mat.
\yr 2001
\vol 4
\pages 243--258
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm67}


Linking options:
  • http://mi.mathnet.ru/eng/tdm67
  • http://mi.mathnet.ru/eng/tdm/v4/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Tarakanov, “Some Remarks on Arithmetical Properties of Recursive Sequences on Elliptic Curves over a Finite Field”, Math. Notes, 82:6 (2007), 836–842  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:276
    Full text:134

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019